# SDR AALA202411184016

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 34,977 hours, 14,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS CAME ON AFTER PUSH. RETURN TO GATE. AFTER EPSU BITE TEST IAW AMM 33-51-00 FOUND FAULT MESSAGE BAT/EPSU 10WL. REMOVED AND REPLACED EPSU 10WL BATTERY.
